MAUDE Adverse Event Report: Roche Diagnostics cobas e 602 Module; IMMUNOCHEMISTRY ANALYZER

Roche Diagnostics cobas e 602 Module; IMMUNOCHEMISTRY ANALYZER
Model Number e602
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 2 patients' samples tested with elecsys troponin t gen 5 stat assay and 1 patient sample tested with elecsys ferritin - 200 kit assay on a cobas e 602 module.Patient (b)(6): troponin t: initial result: 9.97 ng/l.Repeat result: 58.69 ng/l (tested on a different e 602 module).Patient (b)(6): troponin t: initial result: <6 ng/l.Repeat result: 14.68 ng/l (tested on a different e 602 module).Patient (b)(6): ferritin: initial result: 6.54 ng/ml.Repeat result: 25.1 ng/ml.The emergency room physician questioned the initial results, prompting a repeat of the samples for patient 1, patient 2, and patient 3 on (b)(6)2026.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The troponin t gen 5 stat reagent lot number was 92446502 with an expiration date of 30-apr-2027.The ferritin reagent lot number was 87816403 with an expiration date of 31-oct-2026.The field service engineer checked the module and performed some service actions.The investigation is ongoing.

Brand Name
cobas e 602 Module
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Hitachi High Tech Corp.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50931496
Report Number1823260-2026-04003
Device Sequence Number9734361
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numbere602
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown